The Best Approximation and an Extension of a Fixed Point Therom of F. E. Browder

Sehgal, V. M. and Singh, S. P. (1995) The Best Approximation and an Extension of a Fixed Point Therom of F. E. Browder. International Journal of Mathematics and Mathematical Sciences , 18 (4). pp. 745-748. ISSN 1687-0425

[img] [English] PDF (Migrated (PDF/A Conversion) from original format: (application/pdf))
Download (1867Kb)
  • [img] [English] PDF (Original Version)

Abstract

In this paper, the KKM principle has been used to obtain a theorem on the best approximation of a continuous function with respect to an affine Inap. The nain result provides extensions of some well-known fixed point theorems.

Item Type: Article
URI: http://research.library.mun.ca/id/eprint/1920
Item ID: 1920
Keywords: Best approximation, fixed point theorem, KKM-map, p-allinc map, inward set
Department(s): Science, Faculty of > Mathematics and Statistics
Date: 1995
Date Type: Publication
Related URLs:

Actions (login required)

View Item View Item

Downloads

Downloads per month over the past year

View more statistics